U.S. doctors online nowAsk doctors free
A 42-year-old member asked:

What does granularity & erythema in the antrum mean?

1 doctor answer1 doctor weighed in
Dr. Mohammed Shafi
Gastroenterology 36 years experience
Mild gastrits: Gastric mucosal inflammation usally suggests mild gastritis.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

DE
A 25-year-old male asked:

Granularity and erythema in the antrum after endoscopy...What does it mean?

1 doctor answer3 doctors weighed in
Dr. Jerry Guanciale
General Surgery 35 years experience
Antritis : The stomach makes acid. Acid digests some foods especially proteins. It also produces a protective layer of mucous. If that mucous layer is decreased it exposes the lining of the stomach to those acids. Things that decrease that mucous layer are stress, aspirin, motrin, advil (ibuprofen) and other like drugs. With exposure to those acids the lining of the stomach begins erode causing injury to the lining.
A 49-year-old member asked:

What is erythema and granularity in the antrum?

1 doctor answer1 doctor weighed in
Dr. Mohammed Shafi
Gastroenterology 36 years experience
Erythema: Gastric mucosal inflammation usally suggests mild gastritis.
WA
A 22-year-old female asked:

What does it mean to have an erythema in the Antrum mean?

1 doctor answer3 doctors weighed in
Dr. Charles Cattano
Gastroenterology 39 years experience
Erythema = redness: A red-appearing antrum (last part of the stomach) suggests inflammation of some cause. If symptomatic, treatment is available.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 29, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.